Fertility Friends Support Forum banner
1 - 5 of 5 Posts

·
Registered
Joined
·
138 Posts
Discussion Starter · #1 ·
Hi
I'm in the middle of stimulation on menopur. My mood has been dreadful since starting DR, thought it would get better with stimulation but its not. Feeling really really low and very panicy. Crying all the time, having mood swings when i'm incredibly angry and very irritable with anybody I see. Luckily I'm wokring at home so i'm not seeing many people. Has anybody else has really bad mood swings in stim stage? and is there anything that helps.
Thanks Tilly
 

·
Registered
Joined
·
2,453 Posts
Hi Tilly100

I started Buserelin on 16 Dec & Menopur on 5th Jan and I no what you mean, we are also the same age and started our cycles very close to each other. Between xmas & new year was my worse time, very tearful and snappy. My family keep telling me to stop biting which is bad as I didn't even know I was! Work's been pretty hectic since being back so I think i'm keeping it under control. The one other thing which is driving me mad are the hot flushes of a night, I seem to control them during the day but night time is the worse so much so I don't sleep the entire night.. most bizarre.

Anyhow Tilly best of luck soon our dreams (fingers crossed) will be full filled.

P.s when do you have EC I'm due sometime w/c 17 Jan?

Take Care
HBK
Menopur had made me feel alot better but still not great I gues soon enough we won't be moaning about them but the pesseries.. Not looking forward to them that's for sure.

 

·
Registered
Joined
·
1,913 Posts
hey hun

my mood goes from one to the other very quickly at ALL stages of treatment. your body is going through alot of stuff and one major one is the stress of treatment, even without the drugs i think it would be quite hard to keep your moods in place.

dont give yourself a hard time, try the age old counting to ten thing, but people also do understand, even a little bit, that you are going through a major major situation.

if im honest, when i was dr the headaches were the worst, but when got to stimm they went but my moods got worse, snappy and jumping at people, so yes it does happen.

good luck with treatment hun. x
 

·
Registered
Joined
·
667 Posts
Hi Guys,
I was (am?) a moody cow too!  I'm sure it got a little better when I was on the Menopur and now I'm on the pessaries it's better again.  Except that now I keep crying for no reason what so ever!  I'm not looking forward to the 2WW.

x
 

·
Registered
Joined
·
138 Posts
Discussion Starter · #5 ·
Hi everyone, thanks for your posts. Its good to know it's not just me. Feeling a lot better today although very anxious as EC is planned for monday, we are also having TESA/PESA on the same day, so worried as we may have gone through all this for nothing if we can't find any sperm. Think you're right HBK and kitten thats its the stress of it all too as well as the drugs.
Luna -  not looking forward to the 2ww either (if we get that far :) )
Anyway, thanks for your replies they have really helped me, hugs to you all, heres hoping we're all posting how it was worth it in a months time
Tilly xx
 
1 - 5 of 5 Posts
Top